13 results
Adult Vancomycin Guidelines
The information below provides general dosing guidelines for vancomycin. A maintenance regimen of 15-20
provides general dosing ... is the accepted dosing ... There is no clinical ... AUC: MIC ratio.1 Dosing ... requires a detailed reference
As a follow up to a previously uploaded infographic delineating indications for the widely-used induction agents
#clinical #management ... #treatment References ... Warnings & Dosing ... Warnings & Dosing
A quick infographic describing some of the common reversal agents used by anesthesiologists, their mechanism of
mechanism of action, dosing ... medications References ... anaesthesia and critical
Induction agents used in anesthesia play a key role in the eventual sedation of the patient,
#clinical #management ... #induction References ... Amidate (etomidate) dosing
Treatment algorithm for VTE in Malignancy

(A) Suggested treatment algorithm for symptomatic and incidental DVT or PE
Treatment algorithm ... Suggested treatment algorithm ... Suggested treatment algorithm ... bleeding risk during ... with patients’ preference
COVID-19 - A Seattle Intensivist's One-Page Cheat-Sheet on COVID-19 v2.7 Updated March 26 2020

(v2.7) incorporating newer
info and with references ... presentation (85% febrile during ... nickmmark #COVID19 #Cheatsheet
Malignant Hyperthermia is a very rare, but life-threatening condition that can occur after using certain anesthetic
can occur after using ... management #treatment #algorithm ... References: ... Therapeutics and Clinical
Peri-operative Hyperthermia - Guidelines for Crises in Anaesthesia
If prolonged or ≥ 39 C this is a
39 C this is a clinical ... (→ 3-14) e.g. during ... twitter.com/AAGBI Quick Reference
Cardiac Tamponade - Guidelines for Crises in Anaesthesia
Caused by an accumulation of blood, pus, effusion fluid
help and inform clinical ... strategy. ❼ If clinically ... left shoulder but using ... cause a dramatic clinical ... twitter.com/AAGBI Quick Reference
Local Anaesthetic Toxicity - Guidelines for Crises in Anaesthesia
Signs of severe toxicity:
 • Sudden alteration in
inform immediate clinical ... continuous CPR using ... twitter.com/AAGBI Quick Reference